# SDR P5CA2021061600243

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 85,308 hours, 14,560 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP RH HORI STAB TIP FAIRING T/E CHANNEL P/N: 65B03822U12 SUPPORT CRACK( EMP RH HORI STAB TIP FAIRING T/E CHANNEL P/N: 65B03822U12 SUPPORT REPLACED AND INSTALLED IAW RI-55-10-14645 REV B. )
